# SDR AALA20071712

- Difficulty date: September 9, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 29G INOPERATIVE.  SECURED WIRE AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 29G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
